Jump to content

Recommended Posts

1 hour ago, deeschmee said:

I feel as though my body chemistry is changing. And my reactions to medications have been this least expected side effects. But I would like to try either an anti seizure or something else. 

I need suggestions to offer my Dr

Need a little clarification........Why do you want to try an *anti-seizure" medication?.......When you refer to "something else", what does that mean--another anti-depressant?

  • Like 1
Link to comment
Share on other sites

Anti Convulsants (AKA Anti Seizure, Anti Epileptic Drugs, Mood Stabilisers) are famed for some of the worst side effects. So interesting that you say that

 

I take Sodium Valproate, which is unavailable exactly in the USA. (I think?) You have divalproex sodium or depakote in its place, which metabolises to the same thing

 

I don't think that it helps with depression. But probably helps stay level and grounded

 

Lamictal is more common for a regulate up stabiliser

  • Like 1
Link to comment
Share on other sites

Good info here.

I've had the worst side effects on ssri and snri the most pronounced being insomnia

I did get the lamictal rash after some time but that's about it. Topomax made me dopey but I'm pretty dopey anyway 😳

If I can just sleep through the night I don't even feel depressed. 

I also think it's hormonal at my age.

Maybe I'll ask for trazodone again.....

  • Like 1
Link to comment
Share on other sites

 Share

×
×
  • Create New...